MAUDE Adverse Event Report: MDT KYPHON NEUCHATEL MFG KYPHOPAK TRAY; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

MDT KYPHON NEUCHATEL MFG KYPHOPAK TRAY; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number KPT1502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-op diagnosis: primary osteoporosis levels implant: t12 it was reported that intra-op, while performing pedicle approach to the left of t12 of the patient and trying to enter the bone access needle using bone access needle, it pricked the tip of the left forefinger of the surgeon and the surgeon doctor got injured.The product did not contact with the patient.No patient complications were reported as a result of the event.

Brand Name
KYPHOPAK TRAY
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
MDT KYPHON NEUCHATEL MFG
pierre-à-bot 97
neuchâtel
CH 
MDR Report Key7788229
Report Number2953769-2018-00022
Device Sequence Number14065186
Product Code HRX
UDI-Device Identifier00858196001512
UDI-Public00858196001512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberKPT1502
Device Lot Number0009073180
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;